# SDR YV3R2019012200027

- Difficulty date: February 15, 2019
- Submitted: February 23, 2019
- Operation: General aviation
- Aircraft: N999FR
- Make and model: Robsin R22BETAII
- Aircraft serial: 4792
- Aircraft time: 143 hours
- Engine: Lyc O360J2A
- Engine time: 143 hours
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6005
- Part serial: 201036
- Condition: Inaccurate
- Location: Cockpit
- Part time: 143 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE (MAP) GAGE IS INACCURATE AND SLOW TO RESPOND.
